EconPapers    
Economics at your fingertips  
 

Quantile regression and its empirical likelihood with missing response at random

Yu Shen and Han-Ying Liang ()
Additional contact information
Yu Shen: Tongji University
Han-Ying Liang: Tongji University

Statistical Papers, 2018, vol. 59, issue 2, 685-707

Abstract: Abstract In this paper, we study the linear quantile regression model when response data are missing at random. Based on the inverse probability weight method, we establish an estimation equation on quantile regression and define standard quantile regression estimator of unknown parameter. At the same time, we construct the empirical likelihood (EL) ratio function for the unknown parameter, and define the maximum EL estimator of the unknown parameter. Under suitable assumptions, we investigate the asymptotic normality of the proposed estimators and prove the EL ratio statistics has a standard chi-squared limiting distribution. A simulation study is done to investigate the finite sample performance of the estimators and compare the difference of the proposed EL method and bootstrap approach.

Keywords: Asymptotic normality; Empirical likelihood; Maximum empirical likelihood estimation; Missing at random; Quantile regression (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s00362-016-0784-5 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:stpapr:v:59:y:2018:i:2:d:10.1007_s00362-016-0784-5

Ordering information: This journal article can be ordered from
http://www.springer. ... business/journal/362

Access Statistics for this article

Statistical Papers is currently edited by C. Müller, W. Krämer and W.G. Müller

More articles in Statistical Papers from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-05-21
Handle: RePEc:spr:stpapr:v:59:y:2018:i:2:d:10.1007_s00362-016-0784-5